Heavy Snow, Interior Cumberland
- When
- January 3, 6:00 PM EST to January 4, 11:00 AM EST
- Where
- Interior Cumberland forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.806, -70.330 (the zone’s center; the record gives no point)
Low pressure developing off the North Carolina coast on the morning of the 3rd moved north to the Gulf of Maine by the morning of the 4th, then into the Canadian Maritimes by the morning of the 5th. The storm brought a moderate to heavy snowfall across Western Maine.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GYX wrote it up.
Low pressure developing off the North Carolina coast on the morning of the 3rd moved north to the Gulf of Maine by the morning of the 4th, then into the Canadian Maritimes by the morning of the 5th. The storm brought a moderate to heavy snowfall across Western Maine. Snowfall amounts generally ranged from 3 to 6 inches along the coast and interior...to 4 to 8 inches across the foothills and mountains.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Jan 3, 3:54 PM EST, 2 hours 6 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
354 PM EST SAT JAN 3 2015
.SYNOPSIS...
LOW PRESSURE MOVES OUT OF THE OHIO RIVER VALLEY AND MOVES UP THE
SAINT LAWRENCE RIVER VALLEY TONIGHT. THIS WILL BRING WIDESPREAD
WINTER PRECIPITATION TO THE AREA THROUGH SUNDAY. GUSTY WINDS ARE
EXPECTED MONDAY BEHIND A COLD FRONT. HIGH PRESSURE BUILDS IN
BRIEFLY BEFORE ANOTHER QUICK MOVING LOW PRESSURE SYSTEM BRINGS
PRECIPITATION TO THE AREA TUESDAY INTO WEDNESDAY. VERY COLD AIR
BUILDS IN FOR THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /TONIGHT/...
DEWPOINTS ACROSS THE AREA ARE STILL IN THE SINGLE DIGITS... WITH
MUCH OF MAINE/S DEWPOINTS STILL NEGATIVE. ALTHOUGH WE ARE SEEING
RETURNS ON RADAR FEW OBSERVATIONS OF PRECIPITATION ARE BEING
REPORTED. ALSO LOOKING AT THIS MORNING/S KGYX SOUNDING THERE IS A
VERY LARGE DRY LAYER. ALL THIS POINTS TO LIGHT AND DRY SNOW
FALLING INITIALLY... HOWEVER WHEN THE COLUMN IS NEAR SATURATION
VIA THE TOP DOWN SATURATION METHOD... AND WET BULB COOLING
BEGINS... WE EXPECT SNOWFALL TO BE HEAVY AND WET.
GFS SEEMS ABLE TO HOLD ONTO THE COLDER AIR ENTRENCHED AT THE
SURFACE ALONG THE WHITES OVERNIGHT LONGER THAN THE NAM...WHICH
WANTED TO CHANGE OVER TO MIXED PRECIPITATION QUICKLY. THIS MAY
STILL BE THE CASE IN SOUTHERN NH WITH ONLY A FEW HOURS OF SNOW
BEFORE THE CHANGEOVER TO SLEET... FOLLOWED BY THE CHANGEOVER TO
FREEZING RAIN SHORTLY THEREAFTER.
THIS WILL BE A QUICK HITTING BUT MESSY STORM. SNOW TOTALS APPEAR
FAIRLY UNIFORM WITH A BULLS EYE FROM NEAR PLYMOUTH NH TO
WATERFORD ME. OTHER CONCERN IS FRONTOGENESIS SIGNAL SHOWING PLENTY
OF FORCING BETWEEN 06 AND 12Z OVER SPINE OF THE NH MOUNTAINS AND
THE WESTERN MAINE MOUNTAINS...WHERE ICING AMOUNTS COULD TOP A
QUARTER INCH.
&&
.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
FREEZING RAIN WILL RETREAT EVERYWHERE BUT THE HIGHER TERRAIN BY
MID MORNING WHERE IT WILL HANG ON FOR A FEW MORE HOURS. ELSEWHERE
TEMPERATURES WILL REACH THE UPPER 30S TO THE EVEN POSSIBLY THE
UPPER 40S SUNDAY IN STRONG SW WINDS AS THE DRY SLOT WORKS ITS WAY
NORTHEAST.
THE COLUMN SHOULD DESATURATE SUNDAY RESULTING IN CONTINUED DRIZZLE
AND LOW CLOUDS. EXPECTING SOME CLEARING OVER THE COASTAL PLAIN
WITH CLOUDS AND LIGHT SNOW SHOWERS HANGING ON ACROSS THE NORTH.
OVERNIGHT LOWS SUNDAY NIGHT DROP INTO THE TEENS NORTH AS COLD AIR
MOVES SOUTH ALONG THE TERRAIN. SOUTH OF THERE WE SHOULD BE ABLE
TO HOLD ONTO THE MID 20S AT LEAST FOR OVERNIGHT LOWS.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
MONDAY WILL BE COLD AND WINDY. TEMPERATURES MAY NOT WARM MUCH IF
AT ALL FROM THEIR MORNING LOW VALUES AS COLD ADVECTION REACHES ITS
PEAK DURING THE DAY. WEST WINDS WILL GUST TO 35 OR 45 MPH MAKING
IT FEEL EVEN COLDER. THIS WILL BE BORDERLINE ON WIND ADVISORY
CRITERIA WITH GUSTS TO 46 MPH NEEDED FOR AN ADVISORY. COLD
ADVECTION WILL AID IN MIXING WIND GUSTS DOWN FROM HIGHER UP
ESPECIALLY DOWNWIND OF THE MOUNTAINS WHERE THERE WILL BE A
DOWNSLOPING COMPONENT AS WELL.
HIGH PRESSURE MOVES EAST INTO NEW ENGLAND BY TUESDAY MORNING.
WINDS WILL STAY UP THROUGH THE EVENING BEFORE SUBSIDING OVER NEW
HAMPSHIRE. ACROSS MAINE THEY MAY STAY UP THROUGH MOST OF THE
NIGHT. WHILE THE WINDS MAY LIMIT RADIATIONAL COOLING... IT WILL
ADD TO THE WIND CHILL. WIND CHILL VALUES WILL REACH ADVISORY OR
EVEN POTENTIALLY WARNING CRITERIA OVER NORTHERN AREAS WHERE
SUBZERO AIR TEMPERATURES WILL COMBINE WITH STRONG WINDS TO BRING
WIND CHILLS TO 20 OR 30 BELOW ZERO.
FAST MOVING CLIPPER-TYPE SYSTEM IS EXPECTED TO MOVE INTO NEW
ENGLAND LATER IN THE DAY ON TUESDAY. MOISTURE IS LIMITED WITH THIS
SYSTEM AS DEWPOINTS WILL BE NEAR ZERO AND THERE IS NOT A
SIGNIFICANT MOISTURE STREAM INTO THE LOW. SO IT IS NOT LIKELY TO
PRODUCE SIGNIFICANT SNOW AMOUNTS. HOWEVER... A QUICK ONE TO THREE
INCHES IS POSSIBLE MAINLY OVER SOUTHERN AREAS FROM TUESDAY
AFTERNOON INTO TUESDAY NIGHT. THERE ARE SOME TIMING DISCREPANCIES
BETWEEN THE GFS AND THE ECMWF ON WHETHER THIS PRECIPITATION
AFFECTS THE AREA TUESDAY OR TUESDAY NIGHT... SO ACTUAL
PRECIPITATION CHANCES ON EACH DAY ARE REDUCED A BIT DUE TO THE
UNCERTAINTY. ALTHOUGH OVERALL CONFIDENCE IN SNOW OCCURRING IN AT
LEAST ONE OF THE TWO PERIODS IS HIGHER.
A GENERAL OFFSHORE FLOW WILL PREVAIL THROUGH THE REST OF THE WEEK
AS LARGE CONTINENTAL HIGH PRESSURE BUILDS INTO THE CENTRAL UNITED
STATES. THE OFFSHORE FLOW WILL BRING COLD AND VERY DRY AIR INTO
THE AREA. ECMWF IS SLOWER WITH THE DEPARTING LOW AND LINGERS AN
INVERTED TROUGH OVER THE GULF OF MAINE THROUGH WEDNESDAY...
PRODUCING MORE SNOW ALONG THE COAST. WHILE THIS IS POSSIBLE... IT
IS NOT CONSIDERED A LIKELY SCENARIO AT THIS POINT SO THE FORECAST
WAS WEIGHTED MORE TOWARD THE DRIER GFS AND OFFSHORE FLOW.
COLDEST DAY WILL LIKELY BE THURSDAY WHEN HIGH TEMPERATURES WILL
ONLY BE IN THE SINGLE DIGITS TO AROUND 10 DEGREES AT THE COAST.
LOW TEMPERATURES WILL BE BELOW ZERO FOR JUST ABOUT THE ENTIRE
FORECAST AREA. AXIS OF HIGH PRESSURE RIDGE AT THE SURFACE CROSSES
THE AREA DURING THE DAY ON THURSDAY. IF THIS WERE TO MOVE INTO
THE AREA THURSDAY MORNING OR THURSDAY NIGHT INSTEAD... IT WOULD
PROVIDE GOOD RADIATIONAL COOLING CONDITIONS AND EVEN COLDER
NIGHTTIME TEMPERATURES. BUT FOR NOW IT LOOKS LIKE TEMPERATURES
EVEN IN THE NORTHERN VALLEYS WILL AT LEAST STAY ABOVE -20 F.
CONTINUED NORTHERLY FLOW OUT OF CANADA INTO THE UNITED STATES WILL
KEEP THE COLD AIR FLOWING INTO THE REGION FOR THE FORESEEABLE
FUTURE.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
SHORT TERM...CURRENT VFR CONDITIONS WILL QUICKLY TAKE A TURN FOR
THE WORSE TONIGHT BEGINNING AROUND 21Z FROM THE SW AS SNOW BEGINS
TO FALL. AS THE ATMOSPHERE SATURATES...SNOW BECOMES HEAVIER AND
VISIBILITIES AND CEILINGS WILL DROP RAPIDLY TO MVFR AND IFR. THE
SNOW SPREADS NORTHEAST OVERNIGHT BEFORE CHANGING TO SLEET AND
THEN FZRA WITH IFR CONDITIONS DEVELOPING. FINALLY WE WILL SEE A
CHANGE OVER TO PLAIN RAIN AS SURFACE TEMPERATURES WARM ABOVE
FREEZING MID MORNING TOMORROW. CONDITIONS REMAIN LIFR IN DRIZZLE
AND FOG THROUGH AT LEAST 18Z.
LONG TERM...WINDY CONDITIONS EXPECTED ON MONDAY WITH A WEST WIND
GUSTING TO 30 TO 40 KT. WINDS SUBSIDE GRADUALLY OVERNIGHT MONDAY
NIGHT FROM WEST TO EAST. GENERALLY EXPECTING VFR CONDITIONS
ALTHOUGH SOME MVFR CEILINGS MAY LINGER NORTH OF THE WHITE
MOUNTAINS. CLIPPER SYSTEM MAY BRING A BRIEF ROUND OF LIGHT SNOW
MAINLY TO SOUTHERN AND COASTAL AREAS TUESDAY AFTERNOON INTO
TUESDAY NIGHT AND THUS COULD LOWER CONDITIONS TO MVFR OR IFR FOR A
TIME.
&&
.MARINE...
SHORT TERM...HAVE EXTENDED THE GALE WARNING FOR THE OUTER WATERS/
SCA FOR THE BAYS THROUGH 00Z MONDAY. THESE WILL NEED TO BE
EXTENDED SOME MORE BUT WILL LIKELY NEED TO CHANGE THE BAYS TO
GALES AT THAT POINT. WE REALIZE WINDS DROP BELOW CRITERIA FOR A
FEW HOURS SUNDAY...BUT OPTED TO BRIDGE THE GALE WARNINGS INSTEAD
OF LEAVE A GAP.
LONG TERM...COLD OFFSHORE WINDS WILL BRING GALE CONDITIONS TO THE
WATERS MONDAY AND MONDAY NIGHT. SHOULD SEE CALMER CONDITIONS
TUESDAY BEFORE THE COLD WEST FLOW ARRIVES AGAIN ON WEDNESDAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 7 PM THIS EVENING TO 4 PM EST SUNDAY
FOR MEZ007>009-012>014.
WINTER STORM WARNING FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY
FOR MEZ018>022.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST
SUNDAY FOR MEZ023>028.
NH...WINTER STORM WARNING UNTIL 10 AM EST SUNDAY FOR NHZ001>010.
WINTER STORM WARNING UNTIL 7 AM EST SUNDAY FOR NHZ011-015.
WINTER WEATHER ADVISORY UNTIL 7 AM EST SUNDAY FOR NHZ012.
WINTER WEATHER ADVISORY UNTIL 10 AM EST SUNDAY FOR NHZ013-014.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 7 PM EST
SUNDAY FOR ANZ151-153.
GALE WARNING FROM 10 PM THIS EVENING TO 7 PM EST SUNDAY FOR
ANZ150-152-154.
&&
HANES/KIMBLEHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 337 PM EST SAT JAN 3 2015 NHZ011-015-042045- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 337 PM EST SAT JAN 3 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ023>028-042045- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 337 PM EST SAT JAN 3 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-012>014-042045- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET- 337 PM EST SAT JAN 3 2015 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. THE COMBINATION OF COLD AIR AND STRONG WINDS WILL BRING WIND CHILL VALUES TO 20 OR 30 BELOW ZERO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ012-042045- EASTERN HILLSBOROUGH NH- 337 PM EST SAT JAN 3 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ013-014-042045- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 337 PM EST SAT JAN 3 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018>022-042045- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO- 337 PM EST SAT JAN 3 2015 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ001>010-042045- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD- 337 PM EST SAT JAN 3 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-042045- PENOBSCOT BAY-CASCO BAY- 337 PM EST SAT JAN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALE FORCE WINDS ARE LIKELY BEHIND A COLD FRONT ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-042045- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 337 PM EST SAT JAN 3 2015 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
6 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maine in 2015Every state in 2015This day in weather historyWarnings in Maine, January 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 554545, 554546, 554549, 554550, 554551, 554552.